# SDR KBMA88755

- Difficulty date: May 12, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N270SH
- Make and model: Snias AS350BA
- Aircraft serial: 1864
- System (JASC): 2150 · Cabin Cooling System
- Part: Belt
- Part number: 451400003
- Condition: Broken
- Location: Air Conditioner
- Part time: 9 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONER COMPRESSOR BELT SNAPPED.  REPLACED WITH NEW BELT, AS REQUIRED.
